# SDR DALA2025030201591

- Difficulty date: February 27, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,470 hours, 7,170 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Failed
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8104, RIGHT AFT LAV WAS REPORTED THAT THE EMERGENCY HORN AND LIGHT REPEATLY TRIPPED. THEY ALSO REPORTED SMELLING A MILD ELECTRICAL ODOR.   FOUND OUTLET UNIT AT 29CD BURNED MARK. R/R OUTLET WITH MPN 1292-7-117 PER AMP 44-28, CK GOOD. VISUAL INSPECTED LAV LIGHTING WIRES AND CONNECTORS. NO DEFECTS FOUND. (LP 7220022)
